Set-Valued Analysis

, Volume 13, Issue 4, pp 381–404

Attractors of Weakly Asymptotically Compact Set-Valued Dynamical Systems


DOI: 10.1007/s11228-004-0047-9

Cite this article as:
Kloeden, P.E. & Valero, J. Set-Valued Anal (2005) 13: 381. doi:10.1007/s11228-004-0047-9


The existence of weak attractors is established for set-valued dynamical systems which are weakly asymptotically compact and weakly dissipative. Here weak properties mean with respect to at least one trajectory for each initial value. A condition ensuring the uniqueness of such weak attractors is given. The results are illustrated with an application involving a partial differential inclusion in bounded and unbounded domains.


set-valued dynamical system weak attraction weak asymptotic compactness attractor differential inclusion unbounded domain 

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.FB MathematikJohann Wolfgang Goethe UniversitätFrankfurt am MainGermany
  2. 2.Departamento de Estadística y Matemática AplicadaUniversidad Miguel HernándezElcheSpain

Personalised recommendations